Fixed points and stability in nonlinear neutral differential equations with variable delays
AbstractIn this paper we use the contraction mapping theorem to obtain asymptotic stability results of a nonlinear neutral differential equation with variable delays. An asymptotic stability theorem with a necessary and sufficient condition is proved, which improves and generalizes some previous results due to T. A. Burton , B. Zhang , Y. M. Dib, M. R. Maroun, Y. N. Raffoul . Two examples are also given to illustrate our work.
Aug 24, 2012
How to Cite
ARDJOUNI, Abdelouaheb; DJOUDI, Ahcene. Fixed points and stability in nonlinear neutral differential equations with variable delays. Nonlinear Studies, [S.l.], v. 19, n. 3, p. 345-357, aug. 2012. Available at: <http://nonlinearstudies.com/index.php/nonlinear/article/view/626>. Date accessed: 27 oct. 2016.